Kenalog-40 - is there help out the to aid in paying for this shot?

Question is Closed Report Mark as Favorite

Answers (1)

15 Dec 2010

Please try to contact the manufacturer ... they may have some sort of patient assistance programs. It is manufactured by APOTHECON.

http://www.pharmaceuticals1.com/supplier/apothecon-products.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Wife had shot with kenalog and starting losing hair. is this one of the side effects?

she had back pain ( quite severe ) had two sessions with doctor last shot has stopped pain but her hair started to come out and now is very thin with ...

2 answers 30 Jan 2011

Has anyone had Kenalog injection for BAD sking rash and did it help?

My dertemoligist had me on the steroid cream for 4 days and my rash has gotten worse and its itchy now, wasn't when I went to the Drs I like to ...

1 answer 30 Jun 2014

Kenalog-40 - I just had my kenalog shot last week. I was fine for the whole week, and now I feel?

... nausea, gassy, boated, loss of appetite, and my back hurts a lot. I also feel like I need to sleep a lot, and feel very tired. I had this shot ...

0 answers 1 day 20 hours ago